| Model Number |
B2070-040 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat the left popliteal artery.After atherectomy, a stent was implanted and the 7.0x40mm armada 35 percutaneous transluminal angioplasty (pta) catheter was used for post dilatation.The device was prepared (air aspiration) outside the anatomy prior to use, without any issues and there was no resistance during advancement.However, the balloon ruptured at 12 atmospheres (atms) during the first inflation.Another same size balloon completed the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported balloon rupture was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported balloon rupture appears to be related to operational context.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.